Access count of this item: 179

Files in This Item:
File Description SizeFormat 
KJ00004808690.pdf221.71 kBAdobe PDFView/Open
Title: 完全規則系材料のモデルと抵抗網
Authors: 弓削, 善夫  KAKEN_name
Author's alias: Yuge, Yoshio
Issue Date: 20-Oct-1976
Publisher: 物性研究刊行会
Journal title: 物性研究
Volume: 27
Issue: 1
Start page: 1
End page: 7
Description: この論文は国立情報学研究所の電子図書館事業により電子化されました。
Appears in Collections:Vol.27 No.1

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.